Does Tamoxifen cause sudden sharp cramps to the legs?

Question is Closed Report Mark as Favorite

Answers (1)

22 Sep 2009

Pain or swelling in one or both legs is a serious side effect of Tamoxifen. Please see your doctor as soon as possible.

Your cramps may be unrelated but it is best to get it checked out.

http://www.drugs.com/sfx/tamoxifen-side-effects.html

http://www.drugs.com/tamoxifen.html

Votes: +0
dawnhockaday 22 Mar 2010

I've been on Tamoxifen for 1 year now and have noticed a sharp increase in leg and foot cramps. My doctor has confirmed it's probably due to the Tamoxifen but not to worry unless I get pain and swelling (ie: blood clot).

pandorable 17 Jun 2010

I've been on tamoxifen since march 2009, about 15 months. I also have cramps in my feet and calves. It's a little better if I take calcium, magnesium and vitamin d regularly. let me know if you have found any other help with this. i'm looking for herbs/vitamins to mitigate the side effects without interfering with the benefits.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I was taking Arimidex but got bad bone pain,will this happen with Tamoxifen?

the bone pain is so severe I can hardly walk, it's in my legs, shoulders and back. Dr wants to try me on Tamoxifen in 2weeks.Anybody got any ...

2 answers 23 Aug 2010

What can I do for muscle cramps while on aromasin or tamoxifen?

I have leg cramps at night, my feet actually distort to a different shape. If I'am reading a book or magazine, my hands and digits will distort ...

4 answers 1 Oct 2010

I'am on tamoxifen and have severe muscle cramps in legs, feet, hands,and my sides by rib cage?

What can I do for this? I'am taking potassium supplement 198mg: calcium 1200mg and magnesium chloride 143mg. I have been drinking more water but ...

2 answers 8 Sep 2011

When I do strenuous exercise I tend to suffer cramps in my legs afterwards.What does my body lack?

after playing golf in hot weather get cramps in groin and/or legs. all the cramps occur +- 3-4 hours after the execise

1 answer 24 Jan 2013

I have polycystic & take 500mg metformin, how do I make the sharp cramps and diarrhea go away?

Im on day 4 of the medication and I'm experiencing sharp pains near my ovaries (similar to BAD pms symptoms) as well as spending 1-3 hours ...

1 answer 7 Jun 2014